# SDR AALA202408225379

- Difficulty date: August 17, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 30,093 hours, 3,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D6142P
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L AFT EXIT LIGHT INOPERATIVE, REPLACED THE EXIT SIGN BUT NO HELP STILL.   FOUND CONNECTOR D6142P LOOSE, RECONNECTED PERFORMED OPERTIONAL CHECK GOOD. PER AMM 33-51-00 GOOD.
